Affine cellularity of Khovanov-Lauda-Rouquier algebras in type A

Alexander Kleshchev, Joseph Loubert, Vanessa Miemietz

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

We prove that the Khovanov–Lauda–Rouquier algebras Ra of type A8 are (graded) affine cellular in the sense of Koenig and Xi. In fact, we establish a stronger property, namely that the affine cell ideals in Ra are generated by idempotents. This, in particular, implies the (known) result that the global dimension of Ra is finite, and yields a theory of standard and proper standard modules for Ra.
Original languageEnglish
Pages (from-to)338-358
Number of pages21
JournalJournal of the London Mathematical Society
Volume88
Issue number2
Early online date13 Jun 2013
DOIs
Publication statusPublished - 2013

Cite this